Skip to content
stopping birth control
avatar
An_247941 posted:
I stopped my birth control mid pack 6 weeks ago. I spotted 5 days after spotting but no essential peiod yet. Is this normal.
Reply
 
avatar
tlkittycat1968 responded:
Yep. It can take a few months for your period to return, in rare cases a year.


Helpful Tips

uti? vaginal discomfort
This is just my experience: In my mid 40's I started to have irritation and what I thought were UTI's--sometimes they were. Why at night ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.